Volume 24, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Eilenberg–Mac Lane spectra as equivariant Thom spectra

Jeremy Hahn and Dylan Wilson

Geometry & Topology 24 (2020) 2709–2748
DOI: 10.2140/gt.2020.24.2709
Bibliography
1 O Antolín-Camarena, T Barthel, A simple universal property of Thom ring spectra, J. Topol. 12 (2019) 56 MR3875978
2 M F Atiyah, G B Segal, Equivariant K–theory and completion, J. Differential Geom. 3 (1969) 1 MR259946
3 T Bachmann, M Hoyois, Norms in motivic homotopy theory, preprint (2017) arXiv:1711.03061
4 C Barwick, Spectral Mackey functors and equivariant algebraic K–theory, I, Adv. Math. 304 (2017) 646 MR3558219
5 C Barwick, E Dotto, S Glasman, D Nardin, J Shah, Parametrized higher category theory and higher algebra: a general introduction, preprint (2016) arXiv:1608.03654
6 M Behrens, D Wilson, A C2–equivariant analog of Mahowald’s Thom spectrum theorem, Proc. Amer. Math. Soc. 146 (2018) 5003 MR3856165
7 P Bhattacharya, N Kitchloo, The p–local stable Adams conjecture and higher associative structures on Moore spectra, preprint (2018) arXiv:1803.11014
8 A J Blumberg, R L Cohen, C Schlichtkrull, Topological Hochschild homology of Thom spectra and the free loop space, Geom. Topol. 14 (2010) 1165 MR2651551
9 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
10 E H Brown Jr., S Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra, Topology 12 (1973) 283 MR391071
11 E H Brown Jr., F P Peterson, On the stable decomposition of Ω2Sr+2, Trans. Amer. Math. Soc. 243 (1978) 287 MR500933
12 F R Cohen, J P May, L R Taylor, K(,0) and K(Z2,0) as Thom spectra, Illinois J. Math. 25 (1981) 99 MR602900
13 R L Cohen, The geometry of Ω2S3 and braid orientations, Invent. Math. 54 (1979) 53 MR549545
14 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
15 T tom Dieck, Orbittypen und äquivariante Homologie, II, Arch. Math. (Basel) 26 (1975) 650 MR436177
16 T tom Dieck, Transformation groups and representation theory, 766, Springer (1979) MR551743
17 W G Dwyer, H R Miller, C W Wilkerson, The homotopic uniqueness of BS3, from: "Algebraic topology" (editors J Aguadé, R Kane), Lecture Notes in Math. 1298, Springer (1987) 90 MR928825
18 B Guillou, J P May, Models of G–spectra as presheaves of spectra, preprint (2011) arXiv:1110.3571
19 H Hauschild, Äquivariante Konfigurationsräume und Abbildungsräume, from: "Topology Symposium" (editors U Koschorke, W D Neumann), Lecture Notes in Math. 788, Springer (1980) 281 MR585664
20 M A Hill, On the algebras over equivariant little disks, preprint (2017) arXiv:1709.02005
21 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
22 D J Hunter, N J Kuhn, Mahowaldean families of elements in stable homotopy groups revisited, Math. Proc. Cambridge Philos. Soc. 127 (1999) 237 MR1705457
23 I M James, On the suspension sequence, Ann. of Math. 65 (1957) 74 MR83124
24 M Karoubi, Algèbres de Clifford et K–théorie, Ann. Sci. École Norm. Sup. 1 (1968) 161 MR238927
25 M Karoubi, Sur la K–théorie équivariante, from: "Séminaire Heidelberg-Saarbrücken-Strasbourg sur la K–théorie" (editors A Dold, B Eckmann), Lecture Notes in Math. 136, Springer (1970) 187 MR0268253
26 M Karoubi, K–theory : an introduction, 226, Springer (1978) MR0488029
27 I Klang, The factorization theory of Thom spectra and twisted nonabelian Poincaré duality, Algebr. Geom. Topol. 18 (2018) 2541 MR3848394
28 W C Kronholm, The RO(G)–graded Serre spectral sequence, Homology Homotopy Appl. 12 (2010) 75 MR2607411
29 L G Lewis Jr., J P May, M Steinberger, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
30 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
31 M Mahowald, A new infinite family in 2πs, Topology 16 (1977) 249 MR445498
32 M Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979) 549 MR544245
33 M Mahowald, D C Ravenel, P Shick, The Thomified Eilenberg–Moore spectral sequence, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 249 MR1851257
34 A Mathew, N Naumann, J Noel, On a nilpotence conjecture of J P May, J. Topol. 8 (2015) 917 MR3431664
35 A Mathew, V Stojanoska, The Picard group of topological modular forms via descent theory, Geom. Topol. 20 (2016) 3133 MR3590352
36 J E McClure, On the groups JOGX, I, Math. Z. 183 (1983) 229 MR704106
37 D Nardin, Parametrized higher category theory and higher algebra, IV : Stability with respect to an orbital –category, preprint (2016) arXiv:1608.07704
38 S Priddy, K(2) as a Thom spectrum, Proc. Amer. Math. Soc. 70 (1978) 207 MR474271
39 C Rezk, The units of a ring spectrum and a logarithmic cohomology operation, J. Amer. Math. Soc. 19 (2006) 969 MR2219307
40 C Rourke, B Sanderson, Equivariant configuration spaces, J. Lond. Math. Soc. 62 (2000) 544 MR1783643
41 S Schwede, Global homotopy theory, 34, Cambridge Univ. Press (2018) MR3838307
42 G Segal, Equivariant K–theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 129 MR234452
43 G B Segal, Equivariant stable homotopy theory, from: "Actes du Congrès International des Mathématiciens, II" (editors M Berger, J Dieudonné, J Leray, J L Lions, P Malliavin, J P Serre), Gauthier-Villars (1971) 59 MR0423340
44 K Shimakawa, Mackey systems of monoidal categories and G–spectra, K–Theory 5 (1992) 373 MR1162448
45 J Stasheff, On homotopy abelian H–spaces, Proc. Cambridge Philos. Soc. 57 (1961) 734 MR141123
46 S Waner, Equivariant classifying spaces and fibrations, Trans. Amer. Math. Soc. 258 (1980) 385 MR558180
47 S Waner, Classification of oriented equivariant spherical fibrations, Trans. Amer. Math. Soc. 271 (1982) 313 MR648095